Log in with your email address username.

×

Important notice

doctorportal Learning is on the move as we will be launching a new website very shortly. If you would like to sign up to dp Learning now to register for CPD learning or to use our CPD tracker, please email support@doctorportal.com.au so we can assist you. If you are already signed up to doctorportal Learning, your login will work in the new site so you can continue to enrol for learning, complete an online module, or access your CPD tracker report.

To access and/or sign up for other resources such as Jobs Board, Bookshop or InSight+, please go to www.mja.com.au, or click the relevant menu item and you will be redirected.

All other doctorportal services, such as Find A Doctor, are no longer available.

[Comment] Statin-associated muscle symptoms: beware of the nocebo effect

Patient-reported statin intolerance, predominantly due to statin-associated muscle symptoms (SAMS), is a common and difficult-to-manage condition affecting millions of patients worldwide.1 Different expert panels have proposed various definitions and classifications for statin intolerance.2,3 However, the development of SAMS does not necessarily signify statin intolerance since statin therapy might not always be pharmacologically involved. Moreover, some patients with SAMS might be able to tolerate a lower dose than the dose that leads to SAMS, longer dose intervals, or an alternative statin.

email